Journal d’Analyse Mathématique

, Volume 45, Issue 1, pp 117–168

An ergodic Szemerédi theorem for IP-systems and combinatorial theory

Authors

  • H. Furstenberg
    • Institute of MathematicsThe Hebrew University of Jerusalem
  • Y. Katznelson
    • Institute of MathematicsThe Hebrew University of Jerusalem
Article

DOI: 10.1007/BF02792547

Cite this article as:
Furstenberg, H. & Katznelson, Y. J. Anal. Math. (1985) 45: 117. doi:10.1007/BF02792547
Download to read the full article text

Copyright information

© The Weizmann Science Press of Israel 1985